Side Effects Of Antidepressants

Updated
VANDANA Says:

i am on prodap,tryptomer and restyl for the past 12 yrs. i hav got rashes on my legs and feet for the past 4 yrs. no medicine is of any help for the rashes. can it be due to antidepressants?wat shd i do?

2 Replies

Earliest Newest Votes
1
Amy Says:

Since you have been on them 7 yrs longer then you have actually been experiencing the rashes, it is unlikely that you are allergic to the meds. But something is going on in your system. I would recommend telling your doc about your symptoms and also recommend having some allergy test done. It could very well be environmental or changes to your body, (like pregnancies as an example) or possibly you have developed a food allergies. Best of luck to you finding the cause of your rash. They are no fun! On a side note. Make sure you are using organic products, like lotion and body wash. There are plenty out on the market now of days.

Best wishes!

Was this helpful? 0
2
raju Says:

i am on medication for BP&Antidepressant.Since last 2 years i hv been prescribed Levosulpride 75mg by physican.i feel better in taking all food.Whether prolonged use of Levosulpride 75 mg will hv any side effect on my future life.pls advice

Was this helpful? 0

More Discussions:

Coming off my antidepressants

I have recently stopped taking 375 mg Effexor after being on it for the past 10 years. Now I am trying to cease my 45mg ...

why do lots of antidepressants contain hydrochloride?

Why do lots of antidepressant pills contain hydrochloride? ## Hello, Paul! How are you? They don't contain it, that&...

1 REPLY
Compatibility of protein powders with antidepressants

First off, Merry Christmas to all of you! :-) For bipolar type 2, I am talking Wellbutrin 600mg), Celexa (20mg) and Rita...

2 REPLIES
white pill n line 5 it looks like a valium is one of my antidepressants i have been careless with

I take antidepressants for depression and anxiety....I don't abuse pills...I even discard pills to my Dr... rather h...

Antidepressants and Sexual Health

I just wanted to take a minute to introduce myself on these forums. My name is Dan and I'm a social worker and I do ...

21 REPLIES
antidepressants and weight loss

Is there any anti-depressants available that actually can make you loose weight and not gain? ## There's no pill tha...

5 REPLIES
Antidepressants for suicidal tendencies

I am 27 years old. I want to commit suicide now because I have been in depression for a long period. Can any medication ...

3 REPLIES
Antidepressants and alcohol use

The fact that you guys are even thinking about mixing alcohol with antidepressants tells me you are not serious about co...

2 REPLIES
Antidepressants are great

All antidepressants are great! You can't go wrong! They make you tired all the time, everything is like a day-dream ...

1 REPLY
Antidepressants that don't cause weight gain or fluid retention

I am on the search for an antidepressant that will not cause weight gain or fluid retention. Can someone give me some pe...

1 REPLY